# SDR SWIA201743062

- Difficulty date: January 29, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 28,532 hours, 17,473 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 421-453
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS ON FUSELAGE SKIN BETWEEN BS 421 - 453, STRINGERS 16 - 21L.   REPAIRED THE SKIN IAW REO.
